# SDR HNAA2025122200863

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 1 LEAK DISPLAYED DURING TAKE OFF. (FERRY PERMIT ISSUED WITH BLEED 1 VALVE SECURED CLOSED).  FACT  19DEC25  22:10  RIC   RE-SEATED AND TIGHTENED Y-DUCT CLAMPS AND ENGINE BLEED VALVE CLAMPS ON #100 SIDE. R&R CROSSBLEED COUPLING BOOT THAT WAS DAMAGED IN REFERENCE TO AMM 36-11-05-400-801-A AND AMM 36-11-09-000/400-802-A. OPS CHECK GOOD. LEAK CHECK GOOD. OK FOR SERVICE
